Solution of difference equations by using differential transform method


Arikoglu A. , Ozkol I.

APPLIED MATHEMATICS AND COMPUTATION, vol.174, no.2, pp.1216-1228, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 174 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.amc.2005.06.013
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.1216-1228

Abstract

This work presents semi numerical-analytical solutions to both linear and nonlinear difference equations with variable coefficients by applying Differential Transform Method (DTM) and extending it with the related theorems and their proofs. To make clear and illustrate the features and capabilities of the presented method, examples are carried out and numerical results with comparison to exact solutions and other methods are given. (c) 2005 Elsevier Inc. All rights reserved.